Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i1.50
pages 50-67

Numerical Solution of Burgers' Equation by Petrov−Galerkin Method with Adaptive Weighting Functions

Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"
Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine

Краткое описание

One has proposed the modification of Petrov−Galerkin method for numerical solution of Burgers’ equation with convection-dominated term using adaptive weighting functions, which change dynamically depending on the evolutional solution. The finite-dimensional model of corresponding process has been constructed as the system of ordinary differential equations. The efficiency of the proposed method has been illustrated by examples of comparing the numerical solution with the analytical one


Articles with similar content:

Exact "Absorbing" Conditions for FDTD Algorithms in Nonclassical Domains
Telecommunications and Radio Engineering, Vol.51, 1997, issue 8
Andrei Olegovich Perov
Recursive Regularized Algorithm for Identification of Linear Objects
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Oleg G. Rudenko
Multiscale and Residual-Free Bubble Functions for Reaction-Advection-Diffusion Problems
International Journal for Multiscale Computational Engineering, Vol.3, 2005, issue 3
Leo Franca, F. Valentin, J. V. A. Ramalho
FINITE-ELEMENT METHOD AND A MATRIX METHOD IN TRANSIENT HEAT-CONDUCTION PROBLEMS
International Heat Transfer Conference 6, Vol.3, 1978, issue
T. Fukusako, I. Ohnaka
OPTIMAL SYNDROME DECODING OF TURBO CODES WITH COMPONENT SYSTEMATIC RECURSIVE CONVOLUTIONAL CODES
Telecommunications and Radio Engineering, Vol.69, 2010, issue 16
A. N. Khmelkov